# SDR 2004UALA00499

- Difficulty date: May 24, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N906UA
- Make and model: Boeing 737522
- Aircraft serial: 25006
- Aircraft time: 37,412 hours, 23,772 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSE SKIN AND SIDE FRAME DENTED AT BS 178 WL 195.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE, INSTALLED FILLER AND DOUBLER.
